# SDR CA101224004

- Difficulty date: November 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 20,820 hours
- Engine: Pwa R985AN14B
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Clevis
- Condition: Cracked
- Location: Wing Strut
- Part time: 14,598 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SMALL STRESS CORROSION CRACK WAS DETECTED IN AFT LUG OF THE LOWER FORK FITTING. WING STRUT ASSY SCRAP.
